advertisement
Question
Posted by: Acnetane | 2009/02/13

Acnetane long term side effects

I am 22yrs old and have been taking Acnetane for three months now and have been warned about the side effects. I have experienced some of the short term ones: Dry skin, dry lips, nose sores, painful joints and skin rash. But I am starting to fear the long term side effects since I have started to have dry eyes, experience some hearing loss and headaches.

Are the above symptoms reversible and what are the long term side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you visit your GP for an examination, as well as blood tests. When using Acnetane it has to be monitored by a doctor on a monthly basis.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement